MathSciNet Relay Station
MathSciNet bibliographic data
MR2068969 53D17 (37J05 53D20 58H05)
Bursztyn, Henrique; Crainic, Marius; Weinstein, Alan; Zhu, Chenchang Integration of twisted Dirac brackets. Duke Math. J. 123 (2004), no. 3, 549–607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement